Wondering Wondering Please Give Me Some Insight

4 Replies
Stephy - April 28

Okie well not sure where I can ask this.. no place at this site and coudln't find others on net.. and since some of you had been on the pills before you are tryign to concieve or already on it thought i'll ask here... So those of you who are on or had been on the pill... did you remember back when you first started where you had side effects from the pills the second and third month(maybe vene fourth month) but had none the first.. (im tlakign about having nausea.. feeling dizzy.. change in appet_tie, contact lense problem and etc... just wondering.. thanks.. and sorry to bother all of ya..

 

bump - April 28

bump

 

erica - April 28

Stephy, Yes I was having problems with my bcp for a long time until I changed it. Specially contact all the pg symptoms and dry contacts and blurry vision. You need to let your dc know.

 

Erin - April 28

I didn't have any problems, but everyone is different. You should tell your dr and see if there's another type of bc pill they can give you.

 

stephy - April 28

well see i didn't really feel anythign the first month i started bc pills.. but the end of second and now im in the beginning of third month.. im starting to have some problems.. actually nto srue about contact.. feel nausea, kind of tried.. think i might had spotting once... so just wondering does it sound normal or was it i got preggie even when i started the pills.. but thanks for the replies girls

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?